Mathematische Annalen

, Volume 305, Issue 1, pp 65–102

Motivic L-functions and Galois module structures

  • D. Burns
  • M. Flach
Article

DOI: 10.1007/BF01444212

Cite this article as:
Burns, D. & Flach, M. Math. Ann. (1996) 305: 65. doi:10.1007/BF01444212

Mathematics Subject Classification (1991)

11R3311G40

Copyright information

© Springer-Verlag 1996

Authors and Affiliations

  • D. Burns
    • 1
    • 2
  • M. Flach
    • 1
    • 2
  1. 1.Department of MathematicsKing's CollegeLondonEngland
  2. 2.Department of MathematicsPrinceton UniversityPrincetonUSA